Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2013 (1)

2012 (1)

2010 (1)

Listing 1 - 3 of 3
Sort by

HOMOTOPY PERTURBATION METHOD FOR SOLVING THE NONLINEAR WAVE EQUATIONS

Al-Nahrain Journal of Science, 2010, Volume 13, Issue 4, pages 190-193
 
 

Soliton Solutions for (3+1)-Dimensional Nonlinear Evolution Equations by Tanh Method

Al-Rafidain University College For Sciences, 2013, Volume , Issue 32, pages 140-159
 

Listing 1 - 3 of 3
Sort by